An eigenfunction expansion method for problems with overspecified data
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 3, p. 397-405
@article{ASNSP_1965_3_19_3_397_0,
     author = {Miller, Keith},
     title = {An eigenfunction expansion method for problems with overspecified data},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {3},
     year = {1965},
     pages = {397-405},
     zbl = {0145.14301},
     mrnumber = {183972},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_3_397_0}
}
Miller, Keith. An eigenfunction expansion method for problems with overspecified data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 3, pp. 397-405. http://www.numdam.org/item/ASNSP_1965_3_19_3_397_0/

[1] John, F., Continuous dependence on data for solutions of partial differential equations with a prescribed bound. Communications on Pure and Applied Mathematics 13, 551-585 (1956). | MR 130456 | Zbl 0097.08101

[2] Miller, K., Three circle theorems in partial differential equations and applications to improperly posed problems. Archive for Rational Mechanics and Analysis, 16, 126-154 (1964). | MR 164136 | Zbl 0145.14203

[3] Pucci, C., Sui problemi di Cauchy non ben posti. Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Nat. (8) 18, 473-477 (1955). | MR 87873 | Zbl 0065.07805